View Single Post
Old 10-30-2011, 06:26 AM   #2
billcindy1 billcindy1 is offline
Senior Member
(female)
 
Join Date: Mar 2011
Location: E. Prov. RI
Posts: 187
billcindy1 HB Userbillcindy1 HB Userbillcindy1 HB Userbillcindy1 HB Userbillcindy1 HB Userbillcindy1 HB User
Re: Dizziness not going away

Hello bvv....

Sorry to hear that you are having such a difficult time with the dizziness right now. I had my surgery on June 3rd..I did have the dizziness for about 4-5 days where I needed help walking to the bathroom very slowly...things did seem to calm down after that. I was getting it here and there for a little bit after that but it seemed like the two month mark for me things were getting back to normal. Is your hearing any better then before the surgery at all and do you know what percentage of hearing you had? My operated ear had 50% my other ear has about 30%. I had to wear a hearing aid in the un-operated ear to function. This surgery was a revision, I had one in Feb that did not give results we had hoped for...I also was dealing with the dizziness then but mostly when I was laying down if I turned my head to the operated ear side I would get a very weird zinging feeling along with the dizziness on that side so looking to the right I did not do. I was hearing alittle more then before that surgery but because of my complications my doctor felt there was a problem with the placement of the presthesis he put in.I do remember him taking an xray to see if anything could be seen with the placement but when I went for my visit the image was not in but he still said he was pretty sure it was not positioned correctly. After 2nd surgery he said that due to scar tissue and an artery that some people have it had pushed the presthesis out of place. To be honest with you I always thought that if it was out of place you would not hear anything..but that is not so..I was hearing about 50%

I was taking an anti dizziness med before I had to take it at bedtime.. It was a one a day med he had prescribed..

I hope that things start to improve for you....

Cindy